# SDR CALA2023110803316

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3SKIN
- Condition: Corroded
- Location: Fr30-34 Str43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 30-34 STR 43-43 CORROSION ON DOUBLER AROUND FASTENER HEADS (A3NB-53-3-6105) GENERATED AT HAECO LCQ PER NR 9296612 ( 40612)  REMOVED AND REPLACED DOUBLER FWD CARGO  FR30-34 STR 43R-44 IAW A 319 SRM 51-42-11 RESTORED SURFACE PROTECTION IAW A319 SRM 51-72- 11
